ru en

Publications

1. Anastasia Stavrova, A^1-invariance of non-stable K_1-functors in the equicharacteristic case, Indagationes Mathematicae 33:2 (2022), 322-333; preprint (2019).
2. F. Bakharev, A. Enin, A. Groman, A. Kalyuzhnuk , S. Matveenko, Yu. Petrova, I.Starkov, S. Tikhomirov, Velocity of viscous fingers in miscible displacement, Journal of Computational and Applied Mathematics, 402 (2022), 113808; preprint (2020).
3. Bessonov R.V., Lukić M., Yuditskii P., Reflectionless canonical systems, I. Arov gauge and right limit, Integral Equations and Operator Theory, 94 (2022); preprint (2020).
4. Delecroix V., Goujard E., Zograf P., Zorich A., Large genus asymptotic geometry of random square-tiled surfaces and of random multicurves; preprint.
6. Voronetsky E.Y., Twisted forms of classical groups, Algebra i Analiz, 34:2 (2022), 56–94; preprint (2020).
7. Druzhinin A.E., Framed motives of smooth affine pairs, Journal of Pure and Applied Algebra, 226:3 (2022), 106834.
8. Delecroix V., Goujard E., Zograf P., Zorich A., Counting lattice points in moduli spaces of quadratic differentials, accepted for publication in Proceedings of the ICM 2022.
9. Nikitin Ya.Yu., Simarova E.N., Generalized Limit Theorems For U-max Statistics, accepted for publication in Journal of Applied Probability, 59:3 (2022), preprint 2010.04460; preprint (2020).
10. Korotkin D., Zograf P., Tau function and moduli of meromorphic quadratic differentials, SIGMA 18 (2022), 001; preprint.
11. Sultanov O.A., Capture into resonance in nonlinear oscillatory systems with decaying perturbations, Journal of Mathematical Sciences, 262:3 (2022), 374-389.